×

Found 7,376 Documents (Results 1–100)

Orbital stability of small periodic solutions of an autonomous system of differential equations. (English. Russian original) Zbl 07854765

J. Math. Sci., New York 281, No. 3, 343-352 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 185, 3-12 (2020).
MSC:  34C23 34C25 34D20
PDFBibTeX XMLCite
Full Text: DOI

On Ulam stabilities of iterative Fredholm and Volterra integral equations with multiple time-varying delays. (English) Zbl 07851915

PDFBibTeX XMLCite
Full Text: DOI

Volterra-type quadratic stochastic operators with a homogeneous tournament. (English. Russian original) Zbl 07803128

J. Math. Sci., New York 278, No. 3, 546-556 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 4, 783-794 (2022).
MSC:  47-XX 34Dxx 37-XX
PDFBibTeX XMLCite
Full Text: DOI

\((n,\varepsilon)\)-condition spectrum of operator pencils. (English) Zbl 07814317

Ambily, A. A. (ed.) et al., Semigroups, algebras and operator theory. ICSAOT 2022. Selected papers based on the presentations at the international conference, CUSAT, Kerala, India, March 28–31, 2022. Singapore: Springer. Springer Proc. Math. Stat. 436, 229-248 (2023).
MSC:  47D03
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software